# SDR SWAA2015051239601

- Difficulty date: May 5, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 37,123 hours, 21,243 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LE CTR SECTION, 341CZ, CRACKED RIB 2ND FROM INBD OF THAT SECTION.  R & R RIB IAW SRM & DWG.
